Research publications of Ioannis Parissis

All files are in PDF.

I.R.P. Logarithmic dimension bounds for the maximal function along a polynomial curve ,
preprint (2008).

D. Bilyk, M. Lacey, I.R.P. and A. Vagharshakyan, Exponential squared integrability for the discrepancy functions in two dimensions ,
preprint (2008).

I.R.P. and M. Papadimitrakis Singular oscillatory integrals on $\mathbb{R}^n$,
preprint (2007).

I.R.P. A sharp bound for the Stein-Wainger oscillatory integral ,
Proc. AMS, 136 (2008), 963-972.